# SDR IPXA2019062643764

- Difficulty date: June 26, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,631 hours, 12,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Intermittent
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT CREW ENTRY DOOR OPEN WARNING OTHER INDICATIONS SHOWED DOOR PROPERLY CLOSED.   REPLACED CREW DOOR WARNING SWITCH 7WS W/R/T AMM 52-71-00-0401 OPS CK GOOD.
